# SDR CA970630002

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Hinge
- Part number: 350A33215300
- Condition: Delaminated
- Location: Bushing Mount
- Part time: 81 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DELAMINATIONS CAUSED EXCESSIVE VIBRATION (HIGH FREQ) IN-FLIGHT AND ON GROUND.  SPLITS AND DELAMINATIONS IN EXCESS OF ALLOWABLE LIMITS OCCURRED AT VERY LOW T.S.N.
